# SDR DXTR2016081701

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 10,428 hours, 8,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 661126771
- Condition: Cracked
- Location: Cabin Door
- Part time: 10,428 hours, 8,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT FRAME CRACKED ON MAIN CABIN DOOR.  REPAIRED IAW AQRD-ENG-014, REV B ERO-853215.  NO DEFECTS NOTED AT THIS TIME.
